Ademola, T. A.Arawomo, P. O.2023-03-202023-03-2020111844-60942066-7752ui_art_ademola_asymptotic_2011Acta Universitatis Sapientiae, Mathematica 3(2), pp. 197–211http://ir.library.ui.edu.ng/handle/123456789/8092In this paper, Lyapunov direct method was employed. We present criteria for all solutions x(t) its first and second derivatives of the third order nonlinear non autonomous differential equations to con- verge to zero as t → ∞. Sufficient conditions are also established for the boundedness and uniform ultimate boundedness of solutions of the equations considered. Our results revise, improve and generalize existing results in the literature.enAsymptotic behaviour of solutions of third order nonlinear differential equationsArticle